MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ 5; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ 5; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 5 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported encountering an incident where a patient¿s data was mixed with another exam while using their epiq ultrasound system.According to the customer, images from a previous study merged with the next patient¿s information.The data mix-up was identified by the user and there was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
The service engineer upgraded the software to the latest version on the customer's system.The system logs were received, and an investigation was performed.However, they did not show the reported issue, and no images were provided showing the issue either.Due to insufficient data on the reported issue, no determination could be made.If pertinent information becomes available to the manufacturer on a later day, an addendum to this final report will be filed.
 
Additional Manufacturer Narrative
An addendum report is being submitted to provide the date received by manufacturer with the philips¿ become aware date.The information is in the g3 field.

Brand Name
EPIQ 5
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key15625693
Report Number3019216-2022-00092
Device Sequence Number6184679
Product Code IYN
UDI-Device Identifier00884838097919
UDI-Public00884838097919
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 5 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795206
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/18/2023
07/04/2022
Initial Report FDA Received Date10/18/2022
Supplement Report FDA Received Date08/10/2023
09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown